# SDR SWAA2025062473279

- Difficulty date: May 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY 2 EA BAFFLE CLIPS ARE CRACKED BS500B AND 500C RBL25 WL156 FWD SIDE OF FRAME<[01] EVALUATED; REMOVED AND REPLACED THE BAFFLE CLIPS (2EA) AT BS 500B AND 500C RBL 25 WL 156 FWD SIDE OF FRAME PER SRM 51-40-02-0G-0 AND DWG 143A7505 REV: -.;[02] VERIFIED CORRECTIVE ACTION 1 COMPLETE.
